Approximation algebraischer Zahlen

C., Siegel

Mathematische Zeitschrift (1921)

  • Volume: 10, page 173-213
  • ISSN: 0025-5874; 1432-1823

How to cite


Siegel, C.,. "Approximation algebraischer Zahlen." Mathematische Zeitschrift 10 (1921): 173-213. <>.

author = {Siegel, C.,},
journal = {Mathematische Zeitschrift},
pages = {173-213},
title = {Approximation algebraischer Zahlen},
url = {},
volume = {10},
year = {1921},

AU - Siegel, C.,
TI - Approximation algebraischer Zahlen
JO - Mathematische Zeitschrift
PY - 1921
VL - 10
SP - 173
EP - 213
UR -
ER -

Citations in EuDML Documents

  1. Alain Robert, Retour au théorème de Siegel-Mahler-Roth
  2. Yuan-e Zhao, Tingting Wang, A note on the number of solutions of the generalized Ramanujan-Nagell equation x 2 - D = p n
  3. R. Tijdeman, On integers with many small prime factors
  4. T. N. Shorey, R. Tijdeman, On the greatest prime factors of polynomials at integer points
  5. T. N. Shorey, Some applications of linear forms in logarithms
  6. T. Nagell, L'analyse indéterminée de degré supérieur
  7. Michel Langevin, Sur la fonction plus grand facteur premier
  8. O. Ore, Les corps algébriques et la théorie des idéaux

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.